# SDR MWEA99123

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 39145061
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PLUG DOOR LOWER FITTING IS CRACKED.  MTC REMOVED AND REPLACED FITTING.
